# SDR P5CA9600854

- Difficulty date: October 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Ladder Step
- Condition: Cracked
- Location: Upper Deck
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON 4TH STEP OF UPPER DECK LADDER.  REPAIRED PER BAC SRM 51-40-03.
